MathSciNet Relay Station
MathSciNet bibliographic data
MR1637078 (99m:60119) 60J60 (60F17 60K35)
Hu, Yueyun; Shi, Zhan; Yor, Marc Rates of convergence of diffusions with drifted Brownian potentials. Trans. Amer. Math. Soc. 351 (1999), no. 10, 3915–3934.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement